# SDR AU980475

- Difficulty date: April 17, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Frchld SA227DC
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 2736053001
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FLAP ACTUATOR BODY CRACKED AROUND THE CIRCUMFERENCE APPROXIMATELY 8 MM (0.3 INCH) FROM AND PARALLEL TO THE BASE OF THE ACTUATOR.  CRACK LENGTH APPROXIMATELY 25.4 MM (1 INCH).
